Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

A scar on his head after recieving staples from a wound no hair is growing back, please help

yes my boyfriend has a scar on his head after recieving staples from a wound no hair is growing back now after 2years how can we fix this bald spot? it is about the size of a quarter
Asked On : Fri, 9 Jul 2010
Answers:  2 Views:  437
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cosmetic & Plastic Surgeon 's  Response
Hello Lilo,

Your boyfriend has post traumatic alopecia. The cause could be either the scalp injury itself or improper wound closure.In any case this loss is permanent. Medical therapy is of no use.

The only way to grow hair in that area is through hair transplantation. Second option would be to remove the scarred area and stitch the hair bearing edges together. He can also use existing hair to cover the bald spot if the area is small.

I hope you found this answer useful. Feel free to ask more if you need.
Answered: Tue, 28 Aug 2012
I find this answer helpful
  User's Response
try rogain but if it's been so long then there iss permanent damage
Answered: Sun, 11 Jul 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor